# SDR ASAA2019071130038

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,167 hours, 4,307 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PASSING FL270, RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. CREW FOLLOWED QRH PROCEDURES AND OVERHEAT LIGHT REMAINED OFF.
